# SDR SWAA2013040114248

- Difficulty date: February 21, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545409
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL PRESSURE DECK CRACKED AT BS 663.75+1, LBL 24.5+6".   REMOVED ANAD REPLACED WEB IAW EO AND EA.
